Elliptic problems with nonmonotone discontinuities at resonance ErratumReportar como inadecuado




Elliptic problems with nonmonotone discontinuities at resonance Erratum - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

Abstract and Applied Analysis - Volume 2004 2004, Issue 3, Pages 269-270

Department of Statistics and Actuarial Science, School of Sciences, University of the Aegean, Karlovassi, Samos 83200, Greece

Received 15 September 2003

Copyright © 2004 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This article has no abstract.





Autor: Halidias Nikolaos

Fuente: https://www.hindawi.com/



DESCARGAR PDF




Documentos relacionados